# SDR CALA2025021402331

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N2749U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66589
- Aircraft time: 22,573 hours, 2,632 cycles
- Engine: Ge GE90115B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2 ESN 901484 HAS EXPERIENCED AN INCREASE IN OIL CONSUMPTION. PL EASE ACCOMPLISH A SNIFF CHECK OF THE OIL FOR FUEL SMELL IN THE O IL SYSTEM, REF. AMM 12-13-01-200-003-002. ACCOMPLISH FIM 71-05 T ASK 805 STEPS D.(1) TO D.(3).ALSO PLEASE PERFORM TEST NO. 6 - PA RT-POWER LEAK CHECK WITH ALL THE DRAIN LINES BAGGED TO SEE IF AN Y OF THE CARBON SEALS ON THE AGB ARE LEAKING. STAY AT 70% N1 FOR 10 MINUTES BEFORE REDUCING BACK DOWN TO IDLE. IF THE GEARBOX SE ALS ARE INDEED LEAKING, CAP THE ASSOCIATED DRAIN LINES AND DIP F OR 25 CYCLES PER AMM 71-71-00-700-802-G00.  PLEASE REPORT ANY FI NDINGS OR ACTIONS WITHIN THIS LOG PAGE. ESCPP@UNITED.COM, 847-70 0-8324 OPT CARRIED BY ELB
